Addendum to “Initial Value Problems for Fractional Functional Differential Inclusions with Hadamard Type Derivative”
Archivum mathematicum, Tome 53 (2017) no. 1, p. 63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{ARM_2017_53_1_a5,
author = {Guerraiche, Nassim and Hamani, Samira and Henderson, Johnny},
title = {Addendum to {{\textquotedblleft}Initial} {Value} {Problems} for {Fractional} {Functional} {Differential} {Inclusions} with {Hadamard} {Type} {Derivative{\textquotedblright}}},
journal = {Archivum mathematicum},
pages = {63--63},
year = {2017},
volume = {53},
number = {1},
mrnumber = {3636682},
zbl = {06738499},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ARM_2017_53_1_a5/}
}
TY - JOUR AU - Guerraiche, Nassim AU - Hamani, Samira AU - Henderson, Johnny TI - Addendum to “Initial Value Problems for Fractional Functional Differential Inclusions with Hadamard Type Derivative” JO - Archivum mathematicum PY - 2017 SP - 63 EP - 63 VL - 53 IS - 1 UR - http://geodesic.mathdoc.fr/item/ARM_2017_53_1_a5/ LA - en ID - ARM_2017_53_1_a5 ER -
%0 Journal Article %A Guerraiche, Nassim %A Hamani, Samira %A Henderson, Johnny %T Addendum to “Initial Value Problems for Fractional Functional Differential Inclusions with Hadamard Type Derivative” %J Archivum mathematicum %D 2017 %P 63-63 %V 53 %N 1 %U http://geodesic.mathdoc.fr/item/ARM_2017_53_1_a5/ %G en %F ARM_2017_53_1_a5
Guerraiche, Nassim; Hamani, Samira; Henderson, Johnny. Addendum to “Initial Value Problems for Fractional Functional Differential Inclusions with Hadamard Type Derivative”. Archivum mathematicum, Tome 53 (2017) no. 1, p. 63. http://geodesic.mathdoc.fr/item/ARM_2017_53_1_a5/